How Do You Know If You Have Lactic Acidosis
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThe risk of lactic acidosis from Atripla is very low (<<< 1%) so that ordinarily is not much of a concern. Symptoms of lactic acidosis are non-specific and can include increasing fatigue, muscle aching, nausea, vomiting, diarrhea, weight... Read more »
University of Minnesota, School of MedicineYou don't mention much about you current or past HIV therapy which is a key part of how to best approach your situation. It is striking that the lactic acidosis didn't improve. I don't know what the normal range for lactic acid is... Read more »
Stanford University, School of Medicinei don't know why you are not feeling the same after a workout. It is hard for me to believe that it is related to the HIV meds. Lactic acidosis can be a side effect of HIV meds, although would be unlikely, but possible with Atripla. The feeling... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyHas anyone else out there had lactic acidosis? Would like to hear, share experiences.
Read more »
Posted by allieI just tested positive and I am frightened- I do not know any doctors in NY where I live. I have an appointment with one that a friend of mine's brother uses who is HIV + also. His name is Robert Gayle.....does anyone know him or have any other... Read more »
Posted by franfrog, 2 Replies12 Things You Didn't Know You Didn't Know
Did you know...
1. It is impossible to lick your elbow.
2. A crocodile can't stick its tongue out.
3. A shrimp's heart is in its head.
4. In a study of 200,000 ostriches, over a period of 80 years, no one... Read more »
Posted by ibookg414, 4 RepliesWell, I just recently found out my gay dad is HIV positive, but he doesn't know that I know. I was over at his house recently (my parents are divorced) (im 18, he's 50) and I opened 1 drawer, which I had no clue was his medicine cabinet, saw all... Read more »
Guides for People With HIV